# SDR CALA2021063000992

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347227800000
- Condition: Corroded
- Location: Frm 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6185) MAIN CABIN, AFT CABIN FR 66 BEAM BETWEEN Y254 & Y254 HAS CORROSION. DOT 102-133. FLOOR BEAM WAS ELEVATED AND FOUND OUT OF ALLOWABLE DAMAGE IAW A3 19 SRM 53-00-14-283, NEW FLOOR BEAM WAS FABRICATED TO MAT. P/NDA N338C06 BATCH#1837634 IAW SRM51-44-11 AND INSTALLED IAW A319 SRM 51-42-11.WORK ACCOMPLISHED BY EMP# V934583 AT BFM VT AEROSPACE M OBILE
